# SDR BDJ2003F00001

- Difficulty date: September 29, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N2205E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC5776
- Engine: Cont A65*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5146R
- Condition: Cracked
- Location: Wing
- Part time: 4,437 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REQUESTED AN INSPECTION IAW AD2000-25-02R1 WOOD SPAR INSPECTION.  INSPECTION REVEALED THAT ALL INSPECTION HOLES HAD NOT BEEN ADDED IAW SL406 REV. A.  UPPER FRONT SPAR HOLES WERE CUT AND CONVERED WITH DUCT TAPE, RT FRONT SPAR HAD OPEN CRACK AT BUTT EXTENDING INTO SPAR PLATE ATTACHING BOLT HOLE.  SPAR DELAMINATING THE FULL LENGTH AT SEVERAL PLAES ON BOTH SIDES.  NAILS MISSING OUT OF SEVERAL RIBS.   LAST SPAR INSPECTION IAW AD HAD BEEN COMPLETED AUT 1/03.  LAST RECOVERED AND SPAR VARNISH DATED NOV 1977.
